| Catalog Number |
309680 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd syringe 50cc ll tip convenience pak had foreign matter it was reported by customer that "extrinsic particulate (polyester) was found in the syringe barrel after filling activities." rcc received a complaint via email.Extrinsic particulate (polyester) was found in the syringe barrel after filling activities.The particulate was identified on 05may25.Through investigation it was determined the material was likely present in the syringe barrel prior to filling.Supplier product # 309680 material details syringe (sterile), 50 ml ll, bd tray.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 309680 and lot number 4339280.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.